# SDR FDKA200702052

- Difficulty date: February 7, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 13,542 hours, 12,425 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 3634001023
- Part serial: 02065
- Condition: Unknown
- Location: T/E Flap
- Part time: 9,593 hours, 8,521 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6011 MCO.  FLAP FAIL MESSAGE.  MX REPLACED THE RIGHT WING FLEX SHAFT AND REINSTALLED THE LEFT WING FLEX SHAFT.
